Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Started itching on thighs and testicle, developed spots and testicles burning. Tried dettol and candid-b but no relief.

User rating for this question
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi my name is XXXXXXX a few days before I developed itching on my thighs and testicle. After few days some spots are developed and later testicles are really burning a lot. Tried dettol and candid-b cream but can't get relief. Please reply fast. Its burning a lot.
Posted Thu, 10 Oct 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
This could be fungal infection.

Detailed Answer:
Thanks for writing to us.
From the description provided, you could be having tinea cruris( fungal infection) or intertrigo.
Sometimes use of dettol over sensitive areas( specially if used undiluted) may cause an irritant reaction which may cause symptoms like yours.

I would request you to attach an image of the concerned area as that would help me in diagnosis the underlying cause and suggest appropriate treatment.

In the interim, continue candid B cream application and take tablet cetirizine. Wear loose cotton clothes and underclothes to keep the area well ventilated. Avoid wearing jeans or tight occlusive synthetic clothes.

Hoping to hear from you soon.
Above answer was peer-reviewed by
Follow-up: Started itching on thighs and testicle, developed spots and testicles burning. Tried dettol and candid-b but no relief. 6 hours later
Thank you mam I have send you the image please let me know as soon as posibble because I am unable to walk. Its burning a lot. And if possible please tell me some pain killer, it's irresistible. I was in doubt is it some kind of std. But mam I have not indulged in sex for more than one year. And I am a committed person. Mam is it possible.
Answered by Dr. Kalpana Pathak 7 hours later
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Thanks for sending the pics.
Right now the lesions look like that of contact irritant dermatitis due to dettol use. Earlier the preceding lesion could have been tinea or intertrigo.

As it looks more like irritant dermatitis, so use mometasone cream over the affected area twice in a day. Take tablet cetrizine to control itch and tab Brufen to control pain. With this treatment, your burning and pain should subside. Once it subsides stop using mometasone cream and apply terbinafine cream to treat fungal infection in affected area. Also wear loose cotton clothes and avoid right occlusive wear as friction can flare pain and burning.
Hope this would help you out.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor